| Model Number |
CS08651-02 |
| Medical Device Problem Codes |
Device Alarm System (1012); Failure to Analyze Signal (1539); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use, the unit¿s spo2 reading was found dropping.Also, the unit would not hold date and time.There was no audible or visual alarm when the issues occurred.The customer swapped several cables and sensors, but the issue persisted.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The faults were n arrowed down to a defective spo2 pcba having difficulty in fully operating the sensor and transferring the data to the monitor, and the main board possessing a failed real time clock module.It was reported that the unit¿s spo2 reading was found dropping.Also, the unit would not hold date and time.There was no audible or visual alarm when the issues occurred.The reported issues were confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition: a rib part of the front panel was found to have broken off.The most likely cause for the additional condition was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.